| Model Number |
PCF-H190DI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation.The most probable cause of the complaint is cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the device analysis, the service team indicates that air water cylinder, tube and connecting tube had foreign objects was found.It was determined that the air water cylinder, tube and connecting tube needed to be replaced.There was no patient involvement.